# SDR DHL200080331C

- Difficulty date: February 1, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deformed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING I/B FLAP UPPER SURFACE SKIN DEFORMED 2 INCHES BETWEEN XW 41 AND 70.5.  REMOVED DAMAGED SKIN, INSTALLED PER SRM 51-1-21.  N/R 1340
